# SDR SWAA2024112755393

- Difficulty date: November 1, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE SUPPORT BRACKET INTERNAL AREA ACCESS PANEL 651DB AT RT WING 2024-672492<[01] REPLACED SUPPORT BRACKET LOCATED INBOARD TRAILING EDGE INTERNAL AREA ACCESS PANEL 651DB AT RT WING IAW B737-700 SRM51-10-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG:115A2001; SHEET:24; REV: A;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKET LOCATED INBOARD TRAILING EDGE INTERNAL AREA ACCESS PANEL 651DB AT RT WING IAW B737-700 SRM51-10-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG:115A2001; SHEET:24; REV: A. MEASSURE OF CRACK IS: 0.745 INCH TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: B23316979 DUE DATE: 14-JAN-25.;[03] TASK COMPLETED;[04] AT FAULT INFORMATION MEASUREMENTS BLOCK THE DAMAGE TYPE (CRACK) IS MISSING; IT SHOULD BE SIGNED BY AMT ERNESTO ALAS X321285; AND CERTIFIED BY QC.
